MAUDE Adverse Event Report: ARTHREX, INC. AVL 6MM SUPERIOR DRILL, MODULAR; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. AVL 6MM SUPERIOR DRILL, MODULAR; POWERED SURG ORTHOPEDIC INSTR
Model Number AVL 6MM SUPERIOR DRILL, MODULAR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08-jan-2026, it was reported by a sales representative via (b)(4) that an ar-9221ag and an ar-9215-1-03 handle and bench drill were broken.No further information was provided.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
AVL 6MM SUPERIOR DRILL, MODULAR
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24080503
Report Number1220246-2026-00219
Device Sequence Number9776556
Product Code HWE
UDI-Device Identifier00888867350472
UDI-Public00888867350472
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVL 6MM SUPERIOR DRILL, MODULAR
Device Catalogue NumberAR-9221AG
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown